MathSciNet Relay Station
MathSciNet bibliographic data
MR322890 (48 #1251) 57D85
Stong, R. E. Equivariant bordism of maps. Trans. Amer. Math. Soc. 178 (1973), 449–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement